# SDR UPS07850457

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PIT 31 HAS HOLE IN FLOOR PANEL.  A .375 INCH HOLE IN PIT 31 FLOOR PANEL IS LOCATED 33 INCHES AFT OF DOORSILL AND 41 INCHES LEFT OF CENTERLINE.  ACCOMPLISHED INTERIM REPAIR PER EO DC8-5320-8724, APPROX A.  DEFERRAL OPENED FOR PERMANENT REPAIR WITHIN 30 DAYS.  PIT IS USABLE DURING THIS TIME.
